MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG

SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG
Catalog Number 72202961S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery there was a scratch on the distal tip of the scope.A backup device was used to complete the surgery.There was a surgical delay greater than 30 minutes.
 
Additional Manufacturer Narrative
The device, which was used in a procedure, was returned for evaluation.The evaluation was performed by the supplier and could not confirm the customer complaint for there was a scratch on the distal tip of the scope.A visual inspection was performed and showed no damage to the scope.Functional inspection was performed and showed when the scope was attached to the camera system it provided a clear sharp image.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.
 
Additional Manufacturer Narrative
The device, was used in a case, was not returned for evaluation.Visual inspection and functional testing could not be performed.A relationship, if any, between the device and the reported incident could not be confirmed.A dhr review was performed and showed no non conformances or deviations associated with the serial number provided.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
VIDEOARTHROSCOPE HD 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key9088375
Report Number3003604053-2019-00123
Device Sequence Number2158169
Product Code HRX
UDI-Device Identifier00885554024203
UDI-Public00885554024203
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202961S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/15/2019
11/25/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/19/2019
11/26/2019
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown